# SDR UALA2011041101729

- Difficulty date: April 9, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 45,457 hours, 12,464 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON AND FLICKERING ON FLOOR FROM SEATS 35 TO 41. DOOR 2L EXIT LIGHT ON ALSO. REPLACED BATTERY AT SEAT 37A. CHECKED GOOD.
